MAUDE Adverse Event Report: ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2764-24
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that during a bandage change with the port needle in place, the operator noticed that the port needle fell apart when the bandage foil was carefully pulled off.The needle padding and the safety mechanism detached from the needle without the application of a strong pulling force.No patient injury or complications were reported in relation to this event.

Brand Name
DELTEC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11172767
Report Number3012307300-2021-00443
Device Sequence Number2916000
Product Code FPA
UDI-Device Identifier10610586025570
UDI-Public10610586025570
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2025
Device Model Number21-2764-24
Device Catalogue Number21-2764-24
Device Lot Number4002620
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1